# SDR SWIA202053515

- Difficulty date: July 29, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT.  C-CHECK RO 10/18/2020.  COMPLIED WITH REO.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  WEIGHT CHANGE OF +4.3 LBS.  REFER TO ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
